# SDR SWIA200413083

- Difficulty date: March 23, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 13,166 hours, 19,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD EXIT SIGN IS BROKEN.  REMOVED AND REPLACED BROKEN EXIT SIGN, OPS CHECK OK.  P/N: 10-1301-15.
